# SDR USAA2014062700010

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 44,898 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT AT SEAT 9D CAME LOOSE AGAIN.  TERMINATED ROW 9D EMER LIGHT IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD.
